Assignment: Bilateral Erythematous

Want create site? With Free visual composer you can do it easy.

Assignment: Bilateral Erythematous

Assignment: Bilateral Erythematous

ORDER NOW FOR AN ORIGINAL PAPER: Assignment: Planning Learning Objectives

Question

Question 1

2 / 2 pts

A patient who has diabetes reports intense discomfort when needing to void. A urinalysis is normal. To treat this, the primary care NP should consider prescribing:

flavoxate (Urispas).

bethanechol (Urecholine).

phenazopyridine (Pyridium).

oxybutynin chloride (Ditropan XL).

Question 2

2 / 2 pts

A patient reports difficulty returning to sleep after getting up to go to the bathroom every night. A physical examination and a sleep hygiene history are noncontributory. The primary care NP should prescribe:

zaleplon.

ZolpiMist.

ramelteon.

chloral hydrate.

Question 3

2 / 2 pts

A 5-year-old child who has no previous history of otitis media is seen in clinic with a temperature of 100° F. The primary care NP visualizes bilateral erythematous, nonbulging, intact tympanic membranes. The child is taking fluids well and is playing with toys in the examination room.The NP should:

prescribe azithromycin once daily for 5 days.

prescribe amoxicillin twice daily for 10 days.

prescribe amoxicillin-clavulanate twice daily for 10 days.

initiate antibiotic therapy if the child’s condition worsens.

Question 4

2 / 2 pts

An 80-year-old patient with congestive heart failure has a viral upper respiratory infection. The patient asks the primary care NP about treating the fever, which is 38.5° C. The NP should:

recommend acetaminophen.

recommend high-dose acetaminophen.

tell the patient that antibiotics are needed with a fever that high.

tell the patient a fever less than 40° C does not need to be treated.

Question 5

2 / 2 pts

A patient who takes levodopa and carbidopa for Parkinson’s disease reports experiencing freezing episodes between doses. The primary care NP should consider using:

selegiline.

amantadine.

apomorphine.

modified-release levodopa.

Question 6

2 / 2 pts

A patient is being tapered from long-term therapy with prednisolone and reports weight loss and fatigue. The primary care NP should counsel this patient to:

consume foods high in vitamin D and calcium.

begin taking dexamethasone because it has longer effects.

expect these side effects to occur as the medication is tapered.

increase the dose of prednisolone to the most recent amount taken.

Question 7

2 / 2 pts

The primary care nurse practitioner (NP) sees a 50-year-old woman who reports frequent leakage of urine. The NP learns that this occurs when she laughs or sneezes. She also reports having an increased urge to void even when her bladder is not full. She is not taking any medications. The NP should:

perform a dipstick urinalysis.

prescribe desmopressin (DDAVP).

prescribe oxybutynin chloride (Ditropan XL).

teach exercises to strengthen the pelvic muscles.

Question 8

2 / 2 pts

A 7-year-old patient who has severe asthma takes oral prednisone daily. At a well-child examination, the primary care NP notes a decrease in the child’s linear growth rate. The NP should consult the child’s asthma specialist about:

gradually tapering the child off the prednisone.

a referral for possible growth hormone therapy.

giving a double dose of prednisone every other day.

dividing the prednisone dose into twice-daily dosing.

Question 9

2 / 2 pts

A patient who is taking isoniazid and rifampin for latent TB is seen by the primary care NP for a routine follow-up visit. The patient reports having nausea, vomiting, and a decreased appetite. The NP should:

ask about alcohol intake.

suggest taking the medications with food.

reassure the patient that these side effects are common.

order liver and renal function tests and serum glucose.

Did you find apk for android? You can find new Free Android Games and apps.